Home » Publications » Archives
  1. Y.H. Wang, B.-S. Wang, W.S. Don, Generalized Fifth Order WENO Finite Difference Scheme with Z-Type Weights, J. Sci. Comput. 81(3), 1329-1358, 2019
  2. P. Li, Z. Gao, X.Q. Zhao, B.-S. Wang, High Order Hybrid Weighted Compact Nonlinear Schemes for Hyperbolic Conservation Laws, Adv. Appl. Math. Mech., 2019, accepted
  3. W.S. Don, D.M. Li, Z. Gao, B.-S. Wang, An alternative WENO-Z finite difference scheme for solving the compressible multicomponent non-reactive flows in the overestimated quasi-conservative form, J. Sci. Comput., under review
  4. Z. Gao, L.L. Fang, B.-S. Wang, Y.H. Wang, W.S. Don, Seventh and ninth orders alternative WENO finite difference schemes for hyperbolic conservation laws, Comput. Fluids, under review
  5. X. Wen, W.S. Don, Z. Gao, J. S. Hesthaven, An edge detector based on artificial neural network with application to hybrid Compact-WENO finite difference scheme, J. Sci. Comput., under review
  6. P. Li, W.S. Don, Z. Gao, High Order Well-Balanced Finite Difference WENO Interpolation-Based Schemes for Shallow Water Equations, Comput. Fluids, under review.